# SDR DALA2023051803958

- Difficulty date: May 17, 2023
- Submitted: May 18, 2023
- Operation: Air carrier
- Aircraft: N851NW
- Make and model: Airbus A330-223
- Aircraft serial: 0609
- Aircraft time: 74,476 hours, 9,783 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3351 CORROSION FLOOR BEAM -Y2462 LOCATED FR31 TO FR37 RH SIDE IN PASSENGER CABIN. CORRECTIVE ACTION: PERFORMED PERMANENT REPAIR ON FLOOR BEAM -Y2462 LOCATED BTW FR 31 TO FR 37 RH SIDE ON PASSENGER CABIN. SEAT SECTION AND SPLICES (4 EA) WAS MACHINED AND DOCUMENTED. RII INSPECTION COMPLETE. (2772040)
